# SDR 20001019SH001

- Difficulty date: September 8, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N1569P
- Make and model: Beech F33A
- Aircraft serial: CE1300
- Engine: Cont IO520BB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7429322
- Part serial: K199919BR
- Condition: Defective
- Location: Engine
- Part time: 673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST FUEL FLOW TOP END AND IDLE MIXTURE.  (X)
